# SDR SWIA202163252

- Difficulty date: November 16, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FS347.25 CRACK     (C-CHECK RO 12/26/2021)    REMOVED CRACK AFT FORMER FS347.25 REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01.  INSTALLED NEW PAX DOOR AFT FORMER AT FS 347.7 PN 601R318034 -5 REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV N.  INSTALLED NEW PAX DOOR AFT FORMER AT FS 347.7 PN 601R318034 -5 REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV N. COMPLIED WITH ST 51-900-1002-SKY (CL600-2C10).  PRESS CHECKED GOOD.
